# SDR R61A201904123374

- Difficulty date: March 23, 2019
- Submitted: April 13, 2019
- Operation: Air carrier
- Aircraft: N440YX
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000435
- Aircraft time: 11,514 hours, 7,805 cycles
- System (JASC): 5710 · Wing Main, Frame Structure
- Part: Structure
- Part number: 17116240407
- Part serial: 0000828840
- Condition: Cracked
- Location: Lt Winglet
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LH WINGLET CRACKED AT FRONT SPAR. LH WINGLET REPALCED IAW 57-30-00.  A/C REMAINS OUT OF SERVICE FOR HEAVY CHECK COMPLETION.
